MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Model Number NTO08
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Mechanical Jam (2983)
Health Effect - Clinical Codes Implant Pain (4561); Joint Impingement (4834)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (returned device, device history record review, complaint history review), it appears that the failure was most likely due to the patient's anatomical characteristics and/or implant initial positioning causing initial intra-prosthetic conflict and leading to pe liner blockage and dislocation.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty on an unknown date.Subsequently, on (b)(6) 2026, the patient underwent a revision for unknown reasons.No further event information was available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b5, b6, d6a, h6, h11.Based on the additional clinical information provided by the surgeon, the most probable root cause of the event remains a combination of the patient's anatomical characteristics; specifically, bone impingement due to a small trapezium, and the initial implant positioning (cup mispositioning).When combined with the reported traumatic workplace incident involving axial impact to the thumb, these factors likely contributed to an intra-prosthetic conflict, resulting in polyethylene (pe) liner blockage and subsequent dislocation.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty on (b)(6) 2025.Subsequently, on (b)(6) 2026, the patient underwent a revision due to a workplace accident, involving an axial impact to the thumb, followed by a locking sensation with inability to mobilize the joint and associated pain.During the revision procedure, in addition to replacing the liner, the surgeon performed slight osteophyte reduction.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STRAIGHT NECK 0° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24345203
Report Number3024706750-2026-00004
Device Sequence Number15953751
Product Code SFA
UDI-Device Identifier07640181160020
UDI-Public07640181160020
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNTO08
Device Catalogue NumberNTO08
Device Lot NumberX7797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale